Listex is a technology company that does not distribute products, that's why there is no opportunity to buy or sell any goods on this site.
Characteristics CareOne Extra Strength Acetaminophen PM Pain Reliever/Nighttime Sleep-Aid - 100 CT.
Length, IN | 2.055 |
---|---|
Height, IN | 3.884 |
Width, IN | 2.018 |
Weight, LB | 0.0 |
Units In Package | 100 |
---|---|
Package Type | BOX |
Package Size, CT | 100.0 |
Seasonal | N |
Ingredients | Active Ingredients (In Each Caplet) ... Purpose. Acetaminophen 500mg ... Pain Reliever. Diphenhydramine HCI 25mg ... Nighttime Sleep-Aid. Inactive Ingredients: Carnauba Wax, Crospovidone, FD&C Blue #1 Aluminum Lake, FD&C Blue #2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide. |
Gluten Free | Y |
Temperature Indicator | Shelf Stable |
Ndc Code | 41520-514-78 |
Directions | Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets at bedtime. Do not take more than 2 caplets of this product in 24 hours. Children under 12 years: Do not use. Other information: Store at 20-25°C (68-77°F). |
Marketing Description | CareOne® Extra Strength Acetaminophen PM Pain Reliever/Nighttime Sleep-Aid. Compare to the active ingredients in Tylenol® PM*. Acetaminophen, 500mg. Diphenhydramine HCI, 25mg. For adults. Non-habit forming. Gluten free. Our pharmacists recommend caplets. |
Other Description | Uses: Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. *This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol® PM. Quality guaranteed or your money back. Questions or Comments? Call: 1-800-719-9260, 1-877-846-9949. ©2016 S&S Brands, LLC. |
Ecommerce Description | CareOne® Extra Strength Acetaminophen PM Pain Reliever/Nighttime Sleep-Aid. Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. Our pharmacists recommend caplets. This is a gluten free product. |